Alert archive / Vermont / Flood Watches in 2021

Flood Watch 1, NWS Burlington, VT

March 24, 2021Clinton County, Essex County, New York; 10 counties in Vermont

NWS Burlington, VT issued this flood watch at Mar 24, 2021, 3:27 PM EDT for Clinton County, Essex County, New York; 10 counties in Vermont. It took effect at Mar 26, 2021, 11:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2021, 3:27 PM EDT (19:27 UTC)
In effect from
Mar 26, 2021, 11:00 AM EDT
Expired
Mar 27, 2021, 3:41 AM EDT
In force
17 hr
Issued by
NWS Burlington, VT
Flood severity
None

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WGUS61 KBTV 241927
FFABTV

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Burlington VT
327 PM EDT Wed Mar 24 2021

.Moderate to locally heavy rain will fall on a  primed snowpack 
leading to the melt increasing. Flows in Rivers may increase quickly 
and reach critical levels.

NYZ028-031-034-035-VTZ002>011-016>019-250900-
/O.NEW.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
327 PM EDT Wed Mar 24 2021

...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY 
EVENING...

The National Weather Service in Burlington has issued a

* Flood Watch for portions of northern New York and Vermont, 
  including the following areas, in northern New York, Eastern 
  Clinton, Eastern Essex, Western Clinton and Western Essex. In 
  Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern 
  Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, 
  Washington, Western Addison, Western Chittenden, Western Franklin 
  and Western Rutland.

* From Friday morning through Saturday evening

* Moderate to locally heavy rainfall will fall throughout the day on 
  Friday with rainfall totals between 0.75 and 1.25 inches expected 
  across the area. In addition, unseasonably warm temperatures and 
  dewpoints in the mid 40s to lower 50s will accelerate snowmelt 
  across higher elevations. The combination of the rainfall and 
  snowmelt will cause sharp rises on area rivers with multiple 
  rivers expected to reach or exceed bankfull. Flooding is expected 
  to be limited primarily to mainstem rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Clay
5 follow-up statements
125 
WGUS61 KBTV 250728
FFABTV

Flood Watch
National Weather Service Burlington VT
328 AM EDT Thu Mar 25 2021

.The combination of widespread rainfall and continued snow melt will 
result in sharp rises on several rivers across the North Country on 
Friday into Saturday. .

NYZ028-031-034-035-VTZ002>011-016>019-252000-
/O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
328 AM EDT Thu Mar 25 2021

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH 
SATURDAY EVENING...

The Flood Watch continues for

* Portions of northern New York and Vermont, including the following 
  areas, in northern New York, Eastern Clinton, Eastern Essex, 
  Western Clinton and Western Essex. In Vermont, Caledonia, Eastern 
  Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, 
  Essex, Lamoille, Orange, Orleans, Washington, Western Addison, 
  Western Chittenden, Western Franklin and Western Rutland.

* From Friday morning through Saturday evening

* Total rainfall of 0.50 to 1.25 inches combined with continued snow 
  melt will cause several rivers to approach bank full on Friday 
  into Saturday. The Missisquoi at North Troy has the best potential 
  for reaching minor flood stage, while the Otter Creek, Ausable and 
  Mad Rivers may reach action stage based on current expectations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Taber
635 
WGUS61 KBTV 251900
FFABTV

Flood Watch
National Weather Service Burlington VT
300 PM EDT Thu Mar 25 2021

NYZ028-031-034-035-VTZ002>011-016>019-260900-
/O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
300 PM EDT Thu Mar 25 2021

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH 
SATURDAY EVENING...

The Flood Watch continues for

* Portions of northern New York and Vermont, including the following 
  areas, in northern New York, Eastern Clinton, Eastern Essex, 
  Western Clinton and Western Essex. In Vermont, Caledonia, Eastern 
  Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, 
  Essex, Lamoille, Orange, Orleans, Washington, Western Addison, 
  Western Chittenden, Western Franklin and Western Rutland.

* From Friday morning through Saturday evening

* Total rainfall of 0.50 to 1.25 inches combined with continued snow 
  melt will cause several rivers to approach bank full Friday 
  afternoon into Saturday morning. The most likely rivers to exceed 
  minor flood stage will be the Missisquoi River at North Troy and 
  Otter Creek at Center Rutland. Other locations along the Ausable, 
  Winooski and Mad Rivers will approach or exceed flood stage as 
  well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Clay
856 
WGUS61 KBTV 260735
FFABTV

Flood Watch
National Weather Service Burlington VT
335 AM EDT Fri Mar 26 2021

.Moderate to heavy rain will fall on a melting snowpack that will 
lead to increased flow on rivers.

NYZ028-031-034-035-VTZ002>011-016>019-262115-
/O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
335 AM EDT Fri Mar 26 2021

...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH 
SATURDAY EVENING...

The Flood Watch continues for

* Portions of northern New York and Vermont, including the following 
  areas, in northern New York, Eastern Clinton, Eastern Essex, 
  Western Clinton and Western Essex. In Vermont, Caledonia, Eastern 
  Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, 
  Essex, Lamoille, Orange, Orleans, Washington, Western Addison, 
  Western Chittenden, Western Franklin and Western Rutland.

* From 11 AM EDT this morning through Saturday evening

* Total rainfall of 0.50 to 1.25 inches combined with continued snow 
  melt will cause several rivers to approach bank full this 
  afternoon into Saturday morning. The Missisquoi at North Troy has 
  already reached minor flood stage. It will remain near steady, 
  then rise as new rain reaches the area, potentially nearing 
  moderate flood stage. Otter Creek at Center Rutland is also 
  expected to exceed minor flood stage and possibly approach 
  moderate flood stage this evening. Other locations along the 
  Ausable, Winooski and Mad Rivers will approach or exceed flood 
  stage as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Haynes
807 
WGUS61 KBTV 261919
FFABTV

Flood Watch
National Weather Service Burlington VT
319 PM EDT Fri Mar 26 2021

.Moderate to heavy rain has fallen across the region. This combined 
with melting snow may cause flows in Rivers to increase quickly and 
reach critical levels.

NYZ028-031-034-035-VTZ002>011-016>019-270930-
/O.CON.KBTV.FA.A.0001.000000T0000Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
319 PM EDT Fri Mar 26 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

The Flood Watch continues for

* Portions of northern New York and Vermont, including the following 
  areas, in northern New York, Eastern Clinton, Eastern Essex, 
  Western Clinton and Western Essex. In Vermont, Caledonia, Eastern 
  Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, 
  Essex, Lamoille, Orange, Orleans, Washington, Western Addison, 
  Western Chittenden, Western Franklin and Western Rutland.

* Through Saturday evening

* Rivers will continue to show rises this evening and overnight due 
  to combined runoff from today's rainfall and snowmelt. The most 
  likely rivers to approach or exceed flood stage will be the 
  Missisquoi, Mad, and Ausable Rivers, along with Otter Creek. Other 
  waterways will likely approach bankfull. Rivers should crest late 
  tonight into early Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Hastings
095 
WGUS61 KBTV 270741
FFABTV

Flood Watch
National Weather Service Burlington VT
341 AM EDT Sat Mar 27 2021

NYZ028-031-034-035-VTZ002>011-016>019-270845-
/O.CAN.KBTV.FA.A.0001.000000T0000Z-210328T0000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western
Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Middlebury, Ripton, Enosburg Falls, 
Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, 
Stowe, East Wallingford, Vergennes, Island Pond, Bradford, 
Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, 
Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph
341 AM EDT Sat Mar 27 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of northern New York and Vermont, 
including the following areas, in northern New York, Eastern 
Clinton, Eastern Essex, Western Clinton and Western Essex. In 
Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern 
Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, 
Washington, Western Addison, Western Chittenden, Western Franklin 
and Western Rutland has been cancelled.

The Flood Watch is cancelled. River rises have begun to slow with 
most now cresting. Cooler temperatures will reduce the rate of 
ongoing snowmelt with dry weather expected today. Several rivers 
remain near bankfull and could approach bankfull during the daylight 
hours from any additional melting, but additional flooding is not 
expected.

$$

Haynes

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flood watch went out at Mar 24, 1:38 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 24, 1:38 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
138 PM EDT Wed Mar 24 2021

.SYNOPSIS...
A few light rain showers are possible today associated with a
weak surface trough, as temperatures are slightly cooler due to
more clouds. Much above normal temperatures return for Thursday
with values in the mid 60s to lower 70s, before a much needed
widespread rainfall occurs on Friday. Cooler and breezy
conditions are anticipated for the upcoming weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 919 AM EDT Wednesday...Forecast remains largely in good
shape as of mid-morning. Did adjust arrival time of scattered,
showery weather just a bit based off current observational
trends, but this was a relatively minor change. Have a great
day!

Previous discussion below:
Water vapor shows deep closed cyclonic circulation over central
Iowa this morning, while ribbon of enhanced mid lvl moisture is
approaching our fa. This narrow axis of 850 to 500mb moisture
and associated weak elongated 5h vort wl lift acrs our cwa today
with increasing clouds and showers. The highest pops/qpf will
be acrs the dacks and Green Mtns of central/southern VT into
this evening, but most locations received <0.10 of precip. Have
mention chc pops for the cpv, as soundings show dry bl
conditions, along with southwest flow of 25 to 35 knots off the
dacks, producing some qpf shadowing. The combination of
increased bl moisture and more clouds, will result in slightly
cooler temps today and higher rh values. Highs mainly in the mid
50s to mid 60s, still well above normal for late March. Tonight
a very mild night is anticipated with any lingering precip
ending by 06z. However, with southerly winds, warming 925mb to
850mb thermal profiles and lingering clouds, expect lows upper
30s to lower 50s, with coolest east of the Greens and warmest
CPV and parts of the SLV.

Record breaking warmth is possible on Thursday, as mid/upper lvl
ridge expands and progged 925mb temps warm btwn 10-12c. This
combined with warm southwest flow and continued very dry bl
conditions from lack of rain lately, feel temps warm into the
mid 60s to lower 70s acrs the fa. These values are on the
warmest side of guidance. Soundings supporting mixing of drier
air around 850mb on Thurs, so have lowered dwpts, especially SLV
where rh values will be in the mid 20s to lower 30% range. In
addition, localized channeled southwest winds up to 20 to 25
mph will be possible acrs the SLV, resulting in near Red Flag
conditions for a period of time on Thurs. Elsewhere, rh values
will be slightly better and winds lighter as strongest 925mb
winds will be acrs our western cwa.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
As of 333 AM EDT Wednesday...A busy weather day for Friday with
multiple aspects that will require a watchful eye. A deepening area
of low pressure will produce widespread rain associated with a warm
front early Friday. Then, gusty winds up to 30 to 40 mph wind gusts
appear likely mid- morning into Friday afternoon. Whether we get
greater gusts will depend some on the low track. Hydrology will be
another aspect. Sharp river rises are expected due to the
combination of continued snowmelt and precipitation. Cannot rule out
the potential some rivers near bankful or reach minor flood stage as
we continue to monitor forecast trends and where river ice stands.

Overnight Thursday, a deepening upper low will pivot over Lake Erie.
At the surface, efficient southwesterly flow will send a moist air
mass (99th percentile in terms of PWATs) quickly northwards. Strong
isentropic lift with pockets of elevated instability will produce a
band of moderate to heavy rain as the warm front quickly surges
northwards. A rumble of thunder cannot be ruled out, and this will
produce a quick swath of 0.25"-0.67" or rainfall. By mid-morning
precipitation will become isolated to scattered as dry intrusion
within the upper low takes place as it lifts towards the St.
Lawrence Valley. It's in this time frame we see gusty winds develop.
Conditions are favorable for the mixing of strong winds towards the
surface, producing 30 to 40 mph wind gusts across the region,
especially eastern downslope regions of the Adirondacks and southern
Greens. It appears secondary area of low pressure starts to develop
overhead. In combination with the upper low, we look to have a
surface boundary and about 200 J/kg of CAPE develop with surface
temperatures in the lower 60s. The question will be whether there is
enough moisture in place to produce convection during the afternoon,
but cannot rule out a gusty, convective shower. Secondary low shifts
east during the evening, and with the sunset, we lose instability
pretty quickly, but may hold onto some precipitation from backside
deformation. A cold front comes through overnight Friday, and with a
transition to northwest winds, we will see rain showers transition
to snow showers on northwest facing slopes of the Adirondacks and
northern Greens. This will generally produce a few hundredths to a
quarter inch of new precipitation. It will be at this stage that we
will be watching rivers as they near their peak from the day's
precipitation and snowmelt. We will keep a close watch on the latest
trends, but at this time, probabilistic guidance appears to be
producing a broader swath of snowmelt and precipitation than higher
resolution data would suggest. Basin averages may be a bit lower
than probabilistic guidance is estimating. Temperatures will fall
into the 30s following the front.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 333 AM EDT Wednesday...A narrow upper shortwave ridge builds in
for Saturday to dry things out with a seasonably warm day on tap
with highs near 50, but lows will be a bit above normal around
freezing. By mid-morning to early afternoon on Sunday, a northern
stream trough interacting with a shortwave trough over the Central
Plains will produce a broad swath of precipitation for the eastern
US. Depending on its track and timing, we could look at some brief
snow, but time will tell as there is quite a bit of spread with
relation to the track. Behind that, near normal temperatures likely
with a period of drier weather.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18Z Thursday...A mix of flight conditions expected over
the next 24 hours w/scattered areas of southerly LLWS to 40kt
late this afternoon and into the first half of the overnight
hours. Mainly BKN/OVC VFR through 04Z (midnight) with scattered
showers and brief reductions to MVFR at selected terminals
w/any showers. After 04Z a trend toward BKN/OVC MVFR/IFR cigs as
showers end. Cigs then bodily lift to SCT/BKN VFR once again in
the 12-18Z time frame on Thursday. Surface winds variable
depending on terminal, but generally south to southeasterly 6-12
kts with occnl gusts into the 15-20 kt range during daylight
hours.

Outlook...

Thursday Night: Mainly VFR, with local MVFR possible. Definite
RA.
Friday: Mainly MVFR, with areas IFR possible. Windy with gusts to
30 kt. Likely SHRA, Definite RA.
Friday Night: Mainly MVFR, with local IFR possible. Chance SHRA,
Chance SHSN.
Saturday: Mainly VFR, with local MVFR possible. NO SIG WX.
Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA, Slight chance SHSN.
Sunday: MVFR. Likely SHRA.
Sunday Night: Mainly MVFR, with local IFR possible. Chance SHRA,
Chance SHSN.
Monday: Mainly VFR, with areas MVFR possible. Chance SHSN, Slight
chance SHRA.

&&

.CLIMATE...
Daily record high temperatures are possible on Thursday, especially
in the Champlain Valley and points east.
Here are records for 3/25:

Date		KBTV		KMPV		KPBG		KMSS
03-24      66/1979	   65/1979	   62/1948	   67/1979
03-25      68/1996     64/1996	   65/1987     73/1996

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Taber
NEAR TERM...JMG/Taber
SHORT TERM...Haynes
LONG TERM...Haynes
AVIATION...JMG
CLIMATE...Team BTV
Hazardous weather outlook, Mar 24, 3:27 AM EDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Burlington VT
327 AM EDT Wed Mar 24 2021

NYZ026>031-034-035-087-VTZ001>012-016>019-250730-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
327 AM EDT Wed Mar 24 2021

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A widespread rainfall is expected on Friday which combined with
recent snowmelt will cause some rivers to reach bank full late Friday
into Saturday, but the threat for flooding is low at this time.

In addition, a period of gusty winds are possible on Friday across
portions of the northern Adirondacks into parts of central and
southern Vermont. These winds have the potential to cause a few
isolated power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Flood Watches in Vermont, 2021Flood Watches in New York, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.